RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 14, Number 2  


Ordinary Differential Equations
A two-point boundary value problem with a nonsummable singularity
N. I. Vasilyev, A. I. Lomakina
195
Separatrices of saddle periodic solutions of Duffing's equation
N. N. Vasil'eva
201
Estimates of the solutions of nonlinear differential equations in a phase space, and the stability of invariant sets
Yu. A. Kuznetsov, E. F. Sabaev
212
The trajectories of quasihomogeneous systems of differential equations
G. S. Osipenko
223
Monotone differential equations. III
A. I. Perov, Yu. V. Trubnikov
232
Phase diagrams that determine Morse–Smale systems without periodic trajectories on spheres
S. Yu. Pilyugin
245
The problem of the accumulation of perturbations for linear differential equations with retarded argument
V. A. Tyshkevich
255

Partial Differential Equations
Justification of a method for measuring the thermophysical characteristics of rigid bodies
V. V. Vlasov, A. S. Labovskaya, Yu. S. Shatalov
268
The solvability of a variational problem for a certain class of functions in an axially symmetric domain
G. V. Zhidkov
274
A boundary value problem with displacement for an equation of the second kind
G. A. Ivashkina, L. M. Nevostruev
281
Fundamental solutions of parabolic systems with discontinuous coefficients, and their applications to boundary value problems. III
M. I. Matiichuk
291
Equations of mixed type with two lines of degeneracy in unbounded domains. I. Imbedding theorem. Uniqueness theorem
N. I. Popivanov
304
Estimates of the derivatives of associated Legendre functions and related functions in the $L_p$ metrics, $1<p<+\infty$, and in $C$
A. S. Fokht
318

Finite difference equations
The Pólya–Mammana factorization of a linear matrix difference operator. I
A. A. Aizikovich
328
A method for the improvement of attainable controls in discrete systems
A. I. Kalinin
338
Dynamic programming for problems with time-dependent parameters
G.-Yu. Sebastian
345

Short Communications
Solutions in generalized functions of differential equations with a countable set of deviations of the argument
I. Ya. Viner
355
On the theory of Green matrices
V. M. Zubov
359
On correct solvability for certain parabolic boundary problems without initial conditions
S. D. Ivasishen
361
The exact solution of a difference Cauchy problem
V. A. Korobitsyn, È. E. Libin
364
Estimates for a class of pseudodifferential operators
A. A. Kuleshov
366
On a two-sided process of Runge–Kutta type with three double node
N. Ya. Lyashchenko, A. G. Oleinik
369
On the question of the averaging principle
N. M. Matveev, S. L. Nosov, A. N. Pokrovskii
371
On solutions for a certain class of systems of differential equations
S. N. Nikitina
374
The partial averaging method in terminal control problems
V. A. Plotnikov
376
A solution for the problem of center and focus for certain systems of non-linear oscillations
A. P. Sadovskii
380
On one class of non-selfadjoint differential operators with a discrete spectrum
V. I. Filippenko
383
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019